# SDR 05105

- Difficulty date: August 27, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Part number: 6229820008
- Part serial: 65CHAND590U
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON ROTATION ICE CAUTION FOLLOWED BY MASTER CAUTION LEFT ENGINE FIRE FOLLOWED BY ASSORTED OTHER MESSAGES.  DECLARED EMERGENCY AND LANDED.  UPON INVESTIGATION FOUND DCU'S BAD.  REMOVED AND REPLACED DCU 1 AND DCU2 IAW AMM 31-41-00.  PERFORMED OPS CHECK GOOD.
